Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
a529612

Avita gel makes skin worse initially?

Recommended Posts

I'm getting more breakouts since I've used Avita gel about 4 weeks ago. I've heard this is normal. How long does it usually take before it gets better? Looks like the medication is working hard to push out all the junk trapped under my skin.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×